# SDR ASOA04767

- Difficulty date: September 26, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Engine: Ge CF343B1
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 24403615
- Condition: Malfunctioned
- Location: Lt Mlg Wheel
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT TO 11,000 MSL, THE CREW RECEIVED AN OVERHEAT MLG FAIL MESSAGE WHICH EXTINGUISHED AFTER APPROX FIVE SECONDS.  SUBSEQUENTLY THE CREW RECEIVED A MLG OVERHEAT WARNING MESSAGE WHICH CYCLED ON AND OFF FOR THE REMAINDER OF THE FLIGHT.  THE QRH WAS COMPLIED WITH AND PRIORITY HANDLING REQUESTED DUE TO REOCCURRING MESSAGE.  AN EMERGENCY WAS DECLARED WITH EMERGENCY VEHICLES ON STANDBY.  AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE LT MAIN OVERHEAT WHEEL ASSY LOOP AND HARNESS.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
